# SDR UIEA2024123001192

- Difficulty date: December 30, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 98,354 hours, 22,459 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DESCENT DEVICES MISSING ONE.( INSTALLED ONE EMERGENCY DESCENT DEVICE PER AMM 25-61-03. NO DEFECTS NOTED. PART EFFECTIVITY VERIFIED PER IPC 25-61-03-02. )
